# SDR SWAA060850

- Difficulty date: March 14, 2006
- Submitted: March 17, 2006
- Operation: Air carrier
- Aircraft: N630WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27705
- Aircraft time: 33,294 hours, 28,001 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Drag Brace
- Part number: 6547450
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 10Y CHECK, FOUND VERTICAL STAB RT DRAG BRACE CORRODED AT BOTH ENDS.  REMOVED AND REPLACED DRAG BRACE PER SRM.
